# SDR C2XA07SH033

- Difficulty date: June 10, 2007
- Submitted: June 13, 2007
- Operation: Air carrier
- Aircraft: N14960
- Make and model: Emb EMB-145LR
- Aircraft serial: 145100
- Aircraft time: 20,510 hours, 15,501 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14521700007
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV - DURING C-CHECK MAINTENANCE FOUND LEFT OMEGA BEAM FROM FRAME 18 TO 23 WITH CORROSION.  MAINTENANCE REPAIRED LEFT OMEGA BEAM AT FRAME 18 TO 23 IAW SRM 51-40-02.  PAINTED & INSTALLED NUT PLATES IAW EC 5320-01140 & EC 5320-01137.  AIRCRAFT WAS APPROVED TO RETURN TO SERVICE.
